Alert archive / Missouri / River Flood Warnings in 2009
River Flood Warning 138, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Jun 11, 2009, 10:02 AM CDT for Callaway County, Osage County, Missouri. It took effect at Jun 12, 2009, 1:00 AM CDT. It was in force for 56 hr.
The area
The counties it named.
The facts
- Issued
- Jun 11, 2009, 10:02 AM CDT (15:02 UTC)
- In effect from
- Jun 12, 2009, 1:00 AM CDT
- Expired
- Jun 14, 2009, 9:22 AM CDT
- In force
- 56 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
Counties Callaway County, MO, Osage County, MO
The radar
The St Louis radar (KLSX), 105 km from the middle of the area, began a volume at 15:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Missouri River near Chamois (CMSM7).
- Action stage
- 15 ft
- Minor stage
- 17 ft
- Moderate stage
- 28 ft
- Major stage
- 31 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KLSX 111502
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1002 AM CDT THU JUN 11 2009
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVER IN MISSOURI...
MISSOURI RIVER NEAR CHAMOIS AFFECTING CALLAWAY AND OSAGE COUNTIES
MISSOURI RIVER AT GASCONADE AFFECTING GASCONADE AND MONTGOMERY
COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF ONE TO TWO INCHES OF PRECIPITATION
THAT FELL OVER THE BASIN DURING THE PAST 24 HOURS ...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC027-151-121502-
/O.NEW.KLSX.FL.W.0138.090612T0300Z-090616T1800Z/
/CMSM7.1.ER.090612T0300Z.090613T0000Z.090615T0600Z.NO/
1002 AM CDT THU JUN 11 2009
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MISSOURI RIVER NEAR CHAMOIS.
* FROM THIS EVENING TO TUESDAY AFTERNOON.
* AT 7:00 AM THURSDAY THE STAGE WAS 14.5 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE
TO NEAR 17.8 FEET BY FRIDAY EVENING. THE RIVER WILL FALL BELOW
FLOOD STAGE BY EARLY MONDAY MORNING.
* IMPACT...AT 17.0 FEET...FLOOD STAGE: LOWER LYING BOTTOM LAND BEGINS
TO FLOOD.
$$
MOC073-139-121501-
/O.NEW.KLSX.FL.W.0139.090612T0142Z-090617T1251Z/
/GSCM7.1.ER.090612T0142Z.090613T0600Z.090616T0051Z.NO/
1002 AM CDT THU JUN 11 2009
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MISSOURI RIVER AT GASCONADE.
* FROM THIS EVENING TO WEDNESDAY MORNING.
* AT 7:00 AM THURSDAY THE STAGE WAS 19.4 (ESTIMATED) FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO
RISE TO NEAR 23.4 FEET BY EARLY SATURDAY MORNING. THE RIVER WILL
FALL BELOW FLOOD STAGE BY MONDAY EVENING.
* IMPACT...AT 22.0 FEET...FLOOD STAGE. MINOR FLOODING OF CROPLAND
BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/12 06/13 06/14 06/15 06/16
MISSOURI RIVER
CHAMOIS 17 14.50 17.6 17.8 17.4 16.7 14.1
GASCONADE 22 E19.40 22.9 23.4 23.2 22.7 20.66 follow-up statements
291
WGUS83 KLSX 112107
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
406 PM CDT THU JUN 11 2009
...THE FLOOD WARNING CONTINUES FOR POINTS ALONG THE MISSOURI RIVER...
...CHAMOIS
...GASCONADE
...HERMANN
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF THE MOST RECENT HEAVY RAINFALL...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC027-151-122106-
/O.EXT.KLSX.FL.W.0138.090612T0600Z-090616T1200Z/
/CMSM7.1.ER.090612T0600Z.090613T0600Z.090615T0000Z.NO/
406 PM CDT THU JUN 11 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER NEAR CHAMOIS.
* THROUGH SUNDAY
* AT 1 PM THURSDAY THE STAGE WAS ESTIMATED AT 15.7 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 17.6 FEET SATURDAY MORNING
AND FALL BELOW FLOOD STAGE SUNDAY EVENING.
* IMPACT...AT 17.0 FEET...LOWER LYING BOTTOM LAND BEGINS TO FLOOD.
$$
MOC073-139-122105-
/O.EXT.KLSX.FL.W.0139.090612T0234Z-090617T1312Z/
/GSCM7.1.ER.090612T0234Z.090613T1800Z.090616T0112Z.NO/
406 PM CDT THU JUN 11 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT GASCONADE
* THROUGH MONDAY.
* AT 1 PM THURSDAY THE STAGE WAS ESTIMATED AT 20.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 23.3 FEET SATURDAY
AFTERNOON AND FALL BELOW FLOOD STAGE MONDAY EVENING.
* IMPACT...AT 22.0 FEET...MINOR FLOODING OF CROPLAND BEGINS.
$$
MOC073-139-122105-
/O.EXT.KLSX.FL.W.0140.090612T0936Z-090616T0000Z/
/HRNM7.1.ER.090612T0936Z.090613T0600Z.090615T0000Z.NO/
406 PM CDT THU JUN 11 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT HERMANN
* THROUGH SUNDAY.
* AT 2:30 PM THURSDAY THE STAGE WAS 19.4 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 21.7 FEET SATURDAY MORNING
AND FALL BELOW FLOOD STAGE SUNDAY EVENING.
* IMPACT...AT 21.0 FEET...MINOR FLOODING OF CROPLAND BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/12 06/13 06/14 06/15 06/16
MISSOURI RIVER
CHAMOIS 17 E15.70 17.3 17.6 17.3 16.5 14.4
GASCONADE 22 E20.60 22.8 23.2 23.1 22.6 21.0
HERMANN 21 19.40 21.2 21.6 21.4 20.5 18.7000
WGUS83 KLSX 121504
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1004 AM CDT FRI JUN 12 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
MISSOURI...
THE MISSOURI RIVER...
NEAR CHAMOIS AFFECTING CALLAWAY AND OSAGE COUNTIES...
AT GASCONADE AFFECTING GASCONADE AND MONTGOMERY COUNTIES...
AT HERMANN AFFECTING GASCONADE AND MONTGOMERY COUNTIES...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF HEAVY RAINFALL RECEIVED ACROSS THE
MISSOURI RIVER BASIN EARLIER THIS WEEK...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC027-151-131504-
/O.EXT.KLSX.FL.W.0138.000000T0000Z-090616T1400Z/
/CMSM7.1.ER.090612T1200Z.090613T1800Z.090615T0200Z.NO/
1004 AM CDT FRI JUN 12 2009
...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING...THE FLOOD WARNING
CONTINUES FOR
THE MISSOURI RIVER NEAR CHAMOIS
* UNTIL TUESDAY MORNING.
* AT 7:00 AM FRIDAY THE STAGE WAS 17.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.6 FEET BY
SATURDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE
SUNDAY BEFORE MIDNIGHT.
$$
MOC073-139-131503-
/O.EXT.KLSX.FL.W.0139.000000T0000Z-090617T1030Z/
/GSCM7.1.ER.090612T0400Z.090614T0000Z.090615T2230Z.NO/
1004 AM CDT FRI JUN 12 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT GASCONADE
* UNTIL LATE TUESDAY NIGHT.
* AT 7:00 AM FRIDAY THE STAGE WAS 22.6 (ESTIMATED) FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 23.3 FEET BY
SATURDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY
AFTERNOON.
$$
MOC073-139-131503-
/O.EXT.KLSX.FL.W.0140.000000T0000Z-090616T0300Z/
/HRNM7.1.ER.000000T0000Z.090614T0000Z.090615T0300Z.NO/
1004 AM CDT FRI JUN 12 2009
...FLOOD WARNING EXTENDED UNTIL MONDAY EVENING...THE FLOOD WARNING
CONTINUES FOR
THE MISSOURI RIVER AT HERMANN
* UNTIL MONDAY EVENING.
* AT 9:30 AM FRIDAY THE STAGE WAS 21.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 21.5 FEET BY
SATURDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY
BEFORE MIDNIGHT.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/13 06/14 06/15 06/16 06/17
MISSOURI RIVER
CHAMOIS 17 17.00 17.5 17.4 16.5 14.4 11.6
GASCONADE 22 E22.60 23.1 23.2 22.6 20.8 18.1
HERMANN 21 21.26 21.3 21.4 20.6 18.6 15.9000
WGUS83 KLSX 130138
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
838 PM CDT FRI JUN 12 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
MISSOURI RIVER NEAR ...CHAMOIS
...GASCONADE
...HERMANN
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC027-151-140138-
/O.EXT.KLSX.FL.W.0138.000000T0000Z-090616T0600Z/
/CMSM7.1.ER.090612T1200Z.090613T1800Z.090614T1800Z.NO/
838 PM CDT FRI JUN 12 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER NEAR CHAMOIS.
* THROUGH SUNDAY.
* AT 7 PM FRIDAY THE STAGE WAS ESTIMATED AT 17.2 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 17.6 FEET TOMORROW EARLY
AFTERNOON AND FALL BELOW FLOOD STAGE SUNDAY EARLY AFTERNOON.
* IMPACT...AT 17.0 FEET...LOWER LYING BOTTOM LAND BEGINS TO FLOOD.
$$
MOC073-139-140137-
/O.EXT.KLSX.FL.W.0139.000000T0000Z-090617T0336Z/
/GSCM7.1.ER.090612T0400Z.090614T0000Z.090615T1536Z.NO/
838 PM CDT FRI JUN 12 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT GASCONADE.
* THROUGH MONDAY.
* AT 7 PM FRIDAY THE STAGE WAS ESTIMATED AT 22.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 23.3 FEET TOMORROW EVENING
AND FALL BELOW FLOOD STAGE LATE MONDAY MORNING.
* IMPACT...AT 22.0 FEET...MINOR FLOODING OF CROPLAND BEGINS.
$$
MOC073-139-140137-
/O.EXT.KLSX.FL.W.0140.000000T0000Z-090615T2000Z/
/HRNM7.1.ER.000000T0000Z.090613T1800Z.090614T2000Z.NO/
838 PM CDT FRI JUN 12 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT HERMANN.
* THROUGH SUNDAY.
* AT 7:30 PM FRIDAY THE STAGE WAS 21.3 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 21.4 FEET EARLY SUNDAY
MORNING AND FALL BELOW FLOOD STAGE SUNDAY AFTERNOON.
* IMPACT...AT 21.0 FEET...FLOOD STAGE. MINOR FLOODING OF CROPLAND
BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/13 06/14 06/15 06/16 06/17
MISSOURI RIVER
CHAMOIS 17 E17.20 17.5 17.3 16.0 14.0 11.6
GASCONADE 22 E22.90 23.1 23.1 22.3 20.3 17.9
HERMANN 21 21.30 21.3 21.3 20.1 18.2 15.8000
WGUS83 KLSX 131432
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
931 AM CDT SAT JUN 13 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
MISSOURI RIVER NEAR ...CHAMOIS
...GASCONADE
...HERMANN
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF HEAVY PRECIPITATION RECEIVED ACROSS
THE MISSOURI RIVER BASIN DURING THE FIRST PART OF THE WEEK...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC027-151-141431-
/O.EXT.KLSX.FL.W.0138.000000T0000Z-090616T0112Z/
/CMSM7.1.ER.090612T1200Z.090613T1200Z.090614T1312Z.NO/
931 AM CDT SAT JUN 13 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER NEAR CHAMOIS
* UNTIL MONDAY EVENING.
* AT 7:00 AM SATURDAY THE STAGE WAS 17.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
SUNDAY MORNING.
$$
MOC073-139-141430-
/O.EXT.KLSX.FL.W.0139.000000T0000Z-090616T1912Z/
/GSCM7.1.ER.090612T0400Z.090614T0000Z.090615T0712Z.NO/
931 AM CDT SAT JUN 13 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT GASCONADE
* UNTIL TUESDAY AFTERNOON.
* AT 7:00 AM SATURDAY THE STAGE WAS 23.1 (ESTIMATED) FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 23.3 FEET BY THIS
EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY MONDAY
MORNING.
$$
MOC073-139-141430-
/O.EXT.KLSX.FL.W.0140.000000T0000Z-090615T1500Z/
/HRNM7.1.ER.000000T0000Z.090613T1315Z.090614T1500Z.NO/
931 AM CDT SAT JUN 13 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT HERMANN
* UNTIL MONDAY MORNING.
* AT 8:30 AM SATURDAY THE STAGE WAS 21.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
SUNDAY LATE MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/14 06/15 06/16 06/17 06/18
MISSOURI RIVER
CHAMOIS 17 17.60 17.1 15.3 13.7 11.7 9.4
GASCONADE 22 E23.10 23.0 21.6 19.9 18.0 15.2
HERMANN 21 21.52 21.2 19.5 17.8 15.8 13.5000
WGUS83 KLSX 140131
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
831 PM CDT SAT JUN 13 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
MISSOURI RIVER NEAR ...CHAMOIS
...GASCONADE
...HERMANN
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC027-151-150131-
/O.EXT.KLSX.FL.W.0138.000000T0000Z-090616T0000Z/
/CMSM7.1.ER.090612T1200Z.090614T0000Z.090614T1200Z.NO/
831 PM CDT SAT JUN 13 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER NEAR CHAMOIS.
* THROUGH SUNDAY.
* AT 7 PM SATURDAY THE STAGE WAS ESTIMATED AT 17.7 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW MORNING.
* IMPACT...AT 17.0 FEET...LOWER LYING BOTTOM LAND BEGINS TO FLOOD.
$$
MOC073-139-150130-
/O.EXT.KLSX.FL.W.0139.000000T0000Z-090616T1630Z/
/GSCM7.1.ER.090612T0400Z.090614T0000Z.090615T0430Z.NO/
831 PM CDT SAT JUN 13 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT GASCONADE.
* THROUGH SUNDAY.
* AT 7 PM SATURDAY THE STAGE WAS 23.3 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW EVENING.
* IMPACT...AT 22.0 FEET...MINOR FLOODING OF CROPLAND BEGINS.
$$
MOC073-139-150130-
/O.EXT.KLSX.FL.W.0140.000000T0000Z-090615T0800Z/
/HRNM7.1.ER.000000T0000Z.090613T1645Z.090614T0800Z.NO/
831 PM CDT SAT JUN 13 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT HERMANN.
* THROUGH SUNDAY.
* AT 7:30 PM SATURDAY THE STAGE WAS 21.4 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW.
* IMPACT...AT 21.0 FEET...MINOR FLOODING OF CROPLAND BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/14 06/15 06/16 06/17 06/18
MISSOURI RIVER
CHAMOIS 17 E17.70 17.0 15.0 13.6 11.6 9.6
GASCONADE 22 23.30 23.0 21.4 19.8 17.9 15.3
HERMANN 21 21.35 20.8 19.3 17.7 15.7 13.6000
WGUS83 KLSX 141422
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
922 AM CDT SUN JUN 14 2009
...THE FLOOD WARNING IS CANCELLED FOR THE MISSOURI RIVER...
NEAR CHAMOIS ... AFFECTING CALLAWAY AND OSAGE COUNTIES
AT HERMANN ... AFFECTING GASCONADE AND MONTGOMERY COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS IS THE LAST STATEMENT FOR THIS FLOODING EVENT...
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC027-151-141452-
/O.CAN.KLSX.FL.W.0138.000000T0000Z-090616T0000Z/
/CMSM7.1.ER.090612T1200Z.090614T0000Z.090614T0105Z.NO/
922 AM CDT SUN JUN 14 2009
THE FLOOD WARNING IS CANCELLED FOR
THE MISSOURI RIVER NEAR CHAMOIS.
* AT 7:00 AM SUNDAY THE STAGE WAS 16.5 FEET.
* FELL BELOW FLOOD STAGE AT 8:05 PM SATURDAY.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO GRADUALLY FALL.
$$
MOC073-139-141452-
/O.CAN.KLSX.FL.W.0140.000000T0000Z-090615T0800Z/
/HRNM7.1.ER.000000T0000Z.090613T1645Z.090614T0700Z.NO/
922 AM CDT SUN JUN 14 2009
THE FLOOD WARNING IS CANCELLED FOR
THE MISSOURI RIVER AT HERMANN.
* AT 8:30 AM SUNDAY THE STAGE WAS 20.5 FEET.
* FELL BELOW FLOOD STAGE AT 2:00 AM SUNDAY.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO GRADUALLY FALL.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/15 06/16 06/17 06/18 06/19
MISSOURI RIVER
CHAMOIS 17 16.50 14.7 13.4 11.3 9.3 8.1
HERMANN 21 20.50 18.8 17.5 15.6 13.5 12.1What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jun 11, 6:45 AM CDT, 3 hours 17 minutes earlier.
Area forecast discussion, Jun 11, 6:45 AM CDT, 3 hours 17 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 645 AM CDT THU JUN 11 2009 .DISCUSSION... /359 AM CDT THU JUN 11 2009/ .SYNOPSIS... WSW ZONAL FLOW TO TRANSITION TO A TROUGH ALONG THE WEST COAST AND RIDGING ACROSS THE CENTER OF THE US BY MIDDLE OF NEXT WEEK. IN THE MEANTIME...WILL HAVE TO DEAL WITH PESKY FRONT THROUGH MONDAY. THE FRONT CURRENTLY EXTENDS FROM CENTRAL IN/IL TO S OF KC METRO TO TX PANHANDLE. WV IMAGERY INDICATES SW ENTERING WESTERN MO. RADAR SHOWS ELEVATED ACTIVITY ACROSS MOST OF NORTHERN MO WITH SOME ADDITIONAL SHRA/TSTMS DEVELOPING ACROSS EAST CENTRAL MO. .TODAY AND TONIGHT... SW AND SURFACE WAVE TO TRAVERSE AREA THIS MORNING INDUCING ADDITIONAL PRECIP. PRECIP TO END BY AFTERNOON AS SUBSIDENCE BEHIND SW INCREASES. FRONT PUSHES OUT OF MO AND IL OVERNIGHT ONLY TO WOBBLE BACK AND FORTH OVER THE WEEKEND. TRYING TO PIN DOWN TIMING OR COVERAGE IN THIS PATTERN HAS PROVEN DIFFICULT AT BEST. THIS HAS RESULTED IN BROAD BRUSHING OF LOW CHANCE POPS OVER THE WEEKEND. WITH THE FRONT IN THE PROXIMITY AND NUMEROUS RIPPLES IN THE UPPER LEVEL FLOW...ANY OF THESE COULD TOUCH OFF SHRA/TSTMS. TRIED TO FOLLOW THE ECMWF MORE CLOSELY WITH THIS PACKAGE AS IT HAS BEEN THE MOST CONSISTENT WITH A MORE ZONAL FLOW THIS WEEK. THE NAM HAS CONTINUED TO BE MORE AMPLIFIED AND THE GFS CONTINUES TO BE AFFECTED BY CONVECTIVE FEEDBACK AS WELL AS DEVELOPING A SURFACE LOW SAT NIGHT/SUN MORNING. WENT AT OR BELOW THE COOLEST GUIDANCE FOR THE MOST PART. MOST OF THE AREA SHOULD BE NORTH OF THE BOUNDARY FOR A GOOD PORTION OF THE WEEKEND...WITH CLOUDS...E/NE FLOW AND PRECIP CHANCES...SHOULD KEEP US BELOW AVERAGE THROUGH THE WEEKEND. FRONT FINALLY MOVES NORTH OF THE REGION BY TUESDAY AS THE RIDGE AT 500 MB STRENGTHENS. TEMPERATURES LOOK TO WARM DURING THE SECOND HALF OF NEXT WEEK. NO CHANGES MADE PAST MONDAY. MILLER && .AVIATION... /636 AM CDT THU JUN 11 2009/ FOR THE 12Z TAFS... SHORTWV NOW ACROSS WESTERN MO IS ROCKETING EASTWARD WITH ATTENDANT SFC LOW JUST NW OF KCOU. PCPN SHOULD RAPIDLY COME TO AN END BY LATE MORNING ACROSS THE AREA AS THE SHORTWAVE AND SFC LOW/CDFNT CONTINUE EASTWARD. KUIN AND STL AREA TAFS WILL CONTINUE TO HAVE A GOOD 2-4 HR WINDOW OF SHRA AND POSSIBLY SOME THUNDER. A POTPOURRI OF CIGS CURRENTLY RESIDES ACROSS THE AREA...BUT THINK THE GENERAL TREND ONCE WE GET SOME HEATING THIS MORNING IS FOR STRATOCU/MVFR CIGS TO DEVELOP...THEN IMPROVING TO VFR DURING THE AFTERNOON AS THE BOUNDARY LAYER DEEPENS WITHIN THE NLY FLOW BEHIND THE FRONT. SOME STRATOCU WILL LINGER AFTER SUNSET AND INTO THE NIGHT WITH POTENTIAL FOR SOME RADIATIONAL FOG LATE TONIGHT. GLASS && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Jun 11, 4:58 AM CDT, 5 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 458 AM CDT THU JUN 11 2009 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-121000- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 458 AM CDT THU JUN 11 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THERE IS CHANCE FOR THUNDERSTORMS AREA WIDE THIS MORNING. THE CHANCE FOR THUNDERSTORMS WILL CONTINUE THIS AFTERNOON ACROSS THE EASTERN OZARKS AND SOUTHWEST ILLINOIS. SOME OF THE STORMS THIS AFTERNOON MAY BECOME STRONG TO SEVERE AND WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS RETURN TO THE FORECAST SATURDAY AND CONTINUE INTO NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 CVKING
In the hours before
Local storm report, Jun 11, 7:07 AM CDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
707 AM CDT THU JUN 11 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1000 PM TSTM WND DMG WINFIELD 39.00N 90.74W
06/10/2009 LINCOLN MO FIRE DEPT/RESCUE
LARGE ROTTEN TREE BLOWN DOWN AND WENT THROUGH THE ROOF
OF A TRAILER ON NORTH LINDSEY.
&&
EVENT NUMBER LSX0902340
FGLASSLocal storm report, Jun 11, 7:12 AM CDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
712 AM CDT THU JUN 11 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1010 PM FLASH FLOOD 2 W OLD MONROE 38.93N 90.78W
06/10/2009 LINCOLN MO FIRE DEPT/RESCUE
3 FEET OF WATER OVER HIGHWAY C NEAR MARYKNOLL. WATER
RESCUE PERFORMED WHEN A CAR DROVE INTO THE WATER AND
THEN WAS WASHED INTO A DITCH.
&&
EVENT NUMBER LSX0902341
FGLASSThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 7:07 PM CDT | Tornado Warning | LSX | Cole, Moniteau | 38 min |
| Jun 10, 7:07 PM CDT | Tornado Warning | LSX | Crawford | 23 min |
| Jun 10, 7:35 PM CDT | Tornado Warning | LSX | Crawford | 40 min |
| Jun 10, 7:37 PM CDT | Severe Thunderstorm Warning | LSX | Cole, Osage | 38 min |
| Jun 10, 7:43 PM CDT | Severe Thunderstorm Warning | LSX | Gasconade, Osage | 47 min |
| Jun 10, 7:47 PM CDT | Tornado Warning | LSX | Moniteau | 21 min |
| Jun 10, 8:06 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Franklin, Gasconade, Montgomery, Osage, Warren | 24 min |
| Jun 10, 8:07 PM CDT | Flash Flood Warning | LSX | Cole, Crawford, Gasconade, Moniteau, Osage | 6 hr |
| Jun 10, 8:11 PM CDT | Severe Thunderstorm Warning | LSX | Franklin | 49 min |
| Jun 10, 8:27 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Saint Louis, City of Saint Louis | 37 min |
| Jun 10, 8:43 PM CDT | Severe Thunderstorm Warning | LSX | Crawford | 34 min |
| Jun 10, 8:44 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Gasconade, Montgomery, Osage, Warren | 22 min |
| Jun 10, 8:49 PM CDT | Flash Flood Warning | LSX | Franklin, Jefferson, Saint Louis, Washington, City of Saint Louis | 6 hr |
| Jun 11, 6:36 AM CDT | River Flood Warning | LSX | Osage | 7 hr |
| Jun 11, 10:02 AM CDT | River Flood Warning | LSX | Gasconade, Montgomery | 4 days |
| Jun 11, 10:11 AM CDT | River Flood Warning | LSX | Gasconade, Montgomery | 71 hr |
Nearby
River Flood Warnings in Missouri, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.